MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012629-39
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The reported patient effects of hypersensitivity is a known observed and potential patient effects as listed in the omnilink elite electronic instructions for use.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
It was reported by the patient that she had a 6.0/39 mm omnilink elite stent deployed in her subclavian artery on (b)(6) 2013.Beginning (b)(6) 2016, she is experiencing excessive itching.The patient was previously determined to have a nickel allergy.She has not gone back to her physician yet, but plans on making an appointment for diagnosis.No treatment has been performed at this time.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6202634
Report Number2024168-2016-09237
Device Sequence Number967408
Product Code NIO
UDI-Device Identifier08717648179235
UDI-Public(01)08717648179235(17)151231(10)2073041
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Catalogue Number1012629-39
Device Lot Number2073041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2016
Initial Report FDA Received Date12/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient Weight52